# SDR DALA1017645636

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,179 hours, 16,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY EXTERIOR LIGHT AND INSIDE EXIT LIGHT NOT ILLUMINATED.  MX REPLACED BATTERY AND POWER SUPPLY IAW AMM. OPS TEST OK.
